Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking champax, want to quit smoking. Have lower back pain. Linked to taking champax?

Dear Dr. Hebbar, I was wondering if you could tell me about a possible side effect that I may have experienced which took me to the hospital for a check-up. I have been taking champax for 4 weeks. My goal is to quit smoking . I am 36 years old, male, generally physically fit and what happened is that I awoke this morning with severe lower back pain . I felt immobilized because it hurt so much. The MD at the hospital really didn t have an answer for what I experienced and to tell the truth, I didn t mention champax because I stopped taking it about 2 weeks ago. Do you think that there could be a link to this drug even though I ve stopped taking it? I don t normally get anything greater than a little stiffness occasionally. Oh, the only medical complaint I have is sleep apnea and I have been using the CPAP system which has helped me a lot. And I have a very stressful managerial job and am lookin for another job. I think that s why I smoke . I appreciate your help. Aaron
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. You should always alert your doctor with all the medications that you had taken in the past or in the present. Anyways, Your symptoms are not suggestive of any side effects of the medicine you have mentioned.

Try to quit addictions. Nicotine will give you temporary relief and ruin your health and life later. Get a counselors help to get educated about the disadvantages of smoking. Awareness always helps.

The stiffness that you are experiencing is because of improper sleep and lack of rest to your body. You take a lot of stress, get tired, do not sleep well and get back to work. I think it is time for you to manage a short break. Do plan it, you will feel better.

Change your bedding and mattress make your bed-room comfortable and pleasing. Eat calcium rich food, reduce your weight, exercise under an expert on a regular basis will give permanent relief.

Stiffness can also result due to vertebral disc disorders, consult a doctor and get a radiology done. You can use pain relief sprays to feel better. Hot fomentation can be helpful. Get blood tests done to rule out artheritis, gout or any other bone disease.

Have a nice day, take care.

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor